MathSciNet Relay Station
MathSciNet bibliographic data
MR2800719 42B10 (35L10 37A45)
Hedenmalm, Haakan; Montes-Rodríguez, Alfonso Heisenberg uniqueness pairs and the Klein-Gordon equation. Ann. of Math. (2) 173 (2011), no. 3, 1507–1527.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement